Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Floaters in eye with numerous black wavy lines followed by black shadow on the bottom of eye post air travel. Is it due to flight?

Hi I flew home from Atlanta, Ga and right after I started getting floaters in my left eye and with a lot of black wavy lines and it looks like a million flies are in my vision . Today I started with a black shadow on the bottom of eye. I am seeing eye doctor tomorrow and I believe I have a detached retina . Can an airplane flight cause this?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
u may be right..that u might have retinal detachment..but still please verify it by yr doctor..retinal detachment may be caused by slight jerk in anyform..if there is a preexisting weakness in the retina..airplane flight may also precipitate it because of change of pressure in and outside the eye..kindly correlate and get the the treatment immediately..we want to save yr eye and vision..thanx
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor